# SDR DALA2023092507897

- Difficulty date: September 22, 2023
- Submitted: September 25, 2023
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 89,317 hours, 16,251 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1802 AT PUSHBACK FLIGHT CREW REPORTED ALL DOOR ARM LIGHTS INOP. CORRECTIVE ACTION: BIT PSEU HAD FAULTS ON CARD #6 AND #10. REMOVED AND REPLACED PSEU IAW B767-400 AMM 32-09. OPS CHECK GOOD. (5156040)
